MathSciNet Relay Station
MathSciNet bibliographic data
MR1165862 (94g:46069) 46L50 (60E07 81S25)
Maassen, Hans Addition of freely independent random variables. J. Funct. Anal. 106 (1992), no. 2, 409–438.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement